# SDR REXA2022061401183

- Difficulty date: May 14, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 31,795 hours, 21,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690313602
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AVIONICS BAY, STRINGER 26R IS CORRODED BETWEEN FS 421.00 AND 437.00.	REPAIRED STRINGER 26R IAW ENDEAVOR AIR EA  CRJ953-13410.
